# SDR QXEA2009021900130

- Difficulty date: February 16, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 19,618 hours, 20,114 cycles
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PDX - EXCESSIVE PLAY IN THE AILERONS FROM THE LT AND RT YOKE, WHILE HAND FLYING.  WITH THE AUTOPILOT ENGAGED THERE WAS STILL EXCESSIVE PLAY IN BOTH AILERONS.  DIVERTED TO PDX.  UNEVENTFUL LANDING.  ADJUSTED CONTROL COLUMN CHAINS FOR THE PILOT AND CO-PILOT YOKES IAW 27-31-01-820-801.  PERFORMED OPS CHECK OF AILERON CONTROL SYSTEM IAW 27-10-00-710-801.  OPS GOOD.  COMPLETED FREEDOM OF MOVEMENT CHECK, ENSURED FULL TRAVEL AND PROPER DIRECTION OF MOVEMENT, NO DEFECTS NOTED.  RETURNED TO SERVICE.  NO PARTS.
